# SDR UIA9305

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N17911
- Make and model: Doug MD-90-30
- Aircraft serial: 53535
- Aircraft time: 12,510 hours, 20,289 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S90M CHECK FOUND TWO CORROSION SITES ON AFT EDGE OF RT WING UPPER SKIN AND TWO CORROSION NR 1-NR 4 ON LOWER P/N5935822-506 AND REAR SPAR  CAP P/N 5911301-1 UPPER SURFACE OF RT WING NEAR STA XRS=546.  PFM THE REPAIR TO CORROSION BLEADOUTS AND TEMPOARY REPAIR UNTIL NEXT C-CHECK FOR DAMAGE TOLERANCE ANALYSIS.
